MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Visual Disturbances (2140); Halo (2227)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information/correction: upon further review, additional information was received at the time of the initial mdr, but was inadvertently not included.Therefore, it is being captured in this supplemental report.Additional information was received reporting that the patient had a loss of 2 or more lines in bscva.The patient was not over or under corrected and the intended target was 0.00.The patient did not have any pre-existing conditions that affected calculation.It was reported that the device did not cause or contribute to the event.Product information for the suspect device was also received.No further information was provided.The product was received for evaluation.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was coated in viscoelastic residue.The lens was cleaned and inspected, and no issues were observed.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt model lens.No further evaluation was performed.The complaint issues reported could not be confirmed during product evaluation, and no issues were identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no similar complaints for this po number have been received.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.The following fields were updated accordingly: section d4: catalog number: drt2250190.Section d4: serial number: (b)(6).Section d4: expiration date: jun 14, 2027.Section d4: primary unique device identification (udi) number: (b)(4).Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: nov 12, 2025.Section h3: device evaluated by manufacturer: yes.Section h4: device manufacture date: jun 14, 2024.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the serial number was not provided.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded multifocal toric intraocular lens (iol) was explanted from the right eye due to the patient¿s complaints of increased glare, halos, and starbursts while driving at night.The issue was first identified during a post-operative examination.Another johnson & johnson lens was implanted as replacement; diu225 19.0 diopter.There were no unplanned complications, such as incision enlargement, sutures, or vitrectomy.No medical attention or medication outside standard of care was required and there were no surgical delays.The patient is fully recovered.Daily activities are not affected.Pre-operative best spectacle corrected visual acuity (bscva) was 20/20-2 and post-operative bscva was 20/20+1.It was reported that the directions for use were followed.No further information was provided.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23416781
Report Number3012236936-2025-000283
Device Sequence Number8983556
Product Code MFK
UDI-Device Identifier05050474811928
UDI-Public(01)05050474811928(17)270614
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT225
Device Catalogue NumberDRT2250190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite